EconPapers    
Economics at your fingertips  
 

Irrigation Policy and Long-Term Growth Functions

George A. Pavelis

Journal of Agricultural Economics Research, 1965, vol. 17, issue 02, 11

Keywords: Agricultural; and; Food; Policy (search for similar items in EconPapers)
Date: 1965
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/145923/files/3Pavelis_17_2.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:uersja:145923

DOI: 10.22004/ag.econ.145923

Access Statistics for this article

More articles in Journal of Agricultural Economics Research from United States Department of Agriculture, Economic Research Service Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:uersja:145923